# SDR HALA2019062000309

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,963 hours, 5,997 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hp Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #2 ENG INSULATION FOUND WIRES 3A015R(5)20 AND 3A016R(B)20 FOR HP VALVE DAMAGED. //  REMOVED AND REPLACED #2 ENG 3A015R(B)20 AND 3A016R(B)20 WIRES  
PER AMM 70-71-24 6/19/19 983381 OPS CK PENDING, OPS AND LEAK CK OK PER AMM 36-11-51 A/C OK FOR SVC.
